# SDR N6WA20100706

- Difficulty date: July 5, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 12,191 hours, 8,512 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Noisy
- Location: Emergency Exit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY WING EXIT WHISTLING IN FLIGHT WITH INTERMITTENT INDICATION.  DEFERRED PER MEL 52-70-03.
